# SDR AALA980295

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 743
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 17R CRACKED AT FORWARD END FASTENER HOLE STA 743.  STOP DRILLED CRACK.  INSTALLED DOUBLER IAW AARD 51-40-00-1.  TST:  54,870 HOURS.  CYCLES:  33,161.  (X)
